# SDR SWAA2015061640753

- Difficulty date: May 7, 2015
- Submitted: June 17, 2015
- Operation: Air carrier
- Aircraft: N747SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29799
- Aircraft time: 57,112 hours, 33,439 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 1111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW SPAR VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN LBL 13 TO 50.  REPAIRED WEB IAW EO & EA.
